Volume 6, Issue 4 (12-2006)                   IJPR 2006, 6(4): 245-251 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. Moradi, M. M. Golshan. Stability of solitary solutions to the cubic-quintic coupled nonlinear Schrödinger equation(CQCNLSE). IJPR. 2006; 6 (4) :245-251
URL: http://ijpr.iut.ac.ir/article-1-52-en.html

Abstract:   (9892 Views)

  In this article we report the results of an investigation on the stability of solitary solutions to the Cubic-Quintic Coupled Nonlinear Schr ö dinger Equations.Using the theory of linear operators (here,2×2 matrics), we show that under a perturbation ui→ui + δui(δui= (αi(T) + ibi(T))eµδ)(i=1,2) the solitary solutions are stable. Moreover,we include the perturbation into the corresponding Hamiltonian and calculate the first and second order variations. Stability of the solitary solutions to the Coupled equations is then verified by the fact that the first- order variation vanishes and the second- order one is positive.

Full-Text [PDF 272 kb]   (1700 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb

تحت نظارت وف بومی آسپا-وف